# SDR R7MR35576

- Difficulty date: June 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 413101034
- Part serial: 001972660892
- Condition: Cracked
- Location: Combustion Chamb
- Part time: 874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION CHAMBER LINER, CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
